RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 101–160 (Mi izv3105)  

This article is cited in 1 scientific paper (total in 1 paper)

On certain algorithms related to systems of words

A. A. Markov


Full text: PDF file (7621 kB)

Bibliographic databases:
Received: 22.05.1962

Citation: A. A. Markov, “On certain algorithms related to systems of words”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 101–160

Citation in format AMSBIB
\Bibitem{Mar63}
\by A.~A.~Markov
\paper On certain algorithms related to systems of words
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 101--160
\mathnet{http://mi.mathnet.ru/izv3105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152448}
\zmath{https://zbmath.org/?q=an:0117.01404}


Linking options:
  • http://mi.mathnet.ru/eng/izv3105
  • http://mi.mathnet.ru/eng/izv/v27/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Markov, “Normal algorithms connected with the computation of boolean functions”, Math. USSR-Izv., 1:1 (1967), 151–194  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:221
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019